Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 4, Number 3

All articles in this issue are freely accessible.

The October meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 4 (1897), 87-92
More Information
Full-text PDF Free Access     Request Permissions
Note on hyperelliptic integrals
Alexander S. Chessin.
Bull. Amer. Math. Soc. 4 (1897), 93-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557562
Certain classes of point transformations in the plane
Edgar Odell Lovett.
Bull. Amer. Math. Soc. 4 (1897), 97-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557563
Continuous groups of circular transformations
H. B. Newson.
Bull. Amer. Math. Soc. 4 (1897), 107-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557564
Notes
Bull. Amer. Math. Soc. 4 (1897), 126-128
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 4 (1897), 128-134
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Julius Plücker's gesammelte mathematische Abhandlungen, by A. Schoenflies.
Reviewer: Charlotte Angas Scott
Bull. Amer. Math. Soc. 4 (1897), 121-126
Review information
Full-text PDF Free Access
American Mathematical Society